“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11330
School of Mathematics
  Title:   On the notion of Cohen-Macaulayness for non-Noetherian rings
  Author(s):  M. Tousi (Joint with M. Asgharzadeh)
  Status:   Published
  Journal: J. Algebra
  Vol.:  322
  Year:  2009
  Pages:   2297-2320
  Supported by:  IPM
There exist many characterizations of Noetherian Cohen-Macaulay rings in the literature. These characterizations do not remain equivalent if we drop the Noetherian assumption. The aim of this paper is to provide some comparisons between some of these characterizations in non-Noetherian case. Toward solving a conjecture posed by Glaz, we give a generalization of the Hochster -Eagon result on Cohen-Macaulayness of invariant rings, in the context of non-Noetherian rings.

Download TeX format
back to top
scroll left or right